UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Notes on a theorem of Katznelson and Ornstein


Akhadkulov, Habibulla and Dzhalilov, Akhtam and Khanin, Konstantin (2017) Notes on a theorem of Katznelson and Ornstein. Discrete and Continuous Dynamical Systems, 37 (9). pp. 4587-4609. ISSN 1078-0947

Full text not available from this repository.

Abstract

Let logf′ be an absolutely continuous and f′′/f′∈Lp(S1,dℓ) for some p>1, where ℓ is Lebesgue measure. We show that there exists a subset of irrational numbers of unbounded type, such that for any element ρˆ of this subset, the linear rotation Rρˆ and the shift ft=f+tmod1, t∈[0,1) with rotation number ρˆ, are absolutely continuously conjugate.We also introduce a certain Zygmund-type condition depending on a parameter γ, and prove that in the case γ>12 there exists a subset of irrational numbers of unbounded type, such that every circle diffeomorphism satisfying the corresponding Zygmund condition is absolutely continuously conjugate to the linear rotation provided its rotation number belongs to the above set.Moreover, in the case of γ>1, we show that the conjugacy is C1-smooth.

Item Type: Article
Uncontrolled Keywords: Circle diffeomorphisms, rotation number, Denjoy's inequality, conjugating map.
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: School of Quantitative Sciences
Depositing User: Mrs. Norazmilah Yaakub
Date Deposited: 13 Feb 2018 01:21
Last Modified: 13 Feb 2018 01:21
URI: http://repo.uum.edu.my/id/eprint/23043

Actions (login required)

View Item View Item